Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 65, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 22, 2007, 5:20 PM CDT for Iowa County, Wisconsin. It was in force for 70 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 5:20 PM CDT (22:20 UTC)
- Expired
- Aug 22, 2007, 6:30 PM CDT
- In force
- 70 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Iowa County, WI
The radar
The La Crosse radar (KARX), 119 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 6:07 PM CDT | TSTM WND DMG | Mineral Point, WI | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -437 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 222220 SVRMKX WIC049-222330- /O.NEW.KMKX.SV.W.0065.070822T2220Z-070822T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 520 PM CDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... IOWA COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 630 PM CDT * AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 23 MILES WEST OF MINERAL POINT...OR ABOUT 16 MILES NORTHWEST OF PLATTEVILLE...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF MINERAL POINT BY 550 PM CDT... DODGEVILLE BY 555 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4314 9042 4283 9041 4284 8988 4317 8991 $$ GEHRING
2 follow-up statements
000 WWUS53 KMKX 222249 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 549 PM CDT WED AUG 22 2007 WIC049-222330- /O.CON.KMKX.SV.W.0065.000000T0000Z-070822T2330Z/ IOWA- 549 PM CDT WED AUG 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR IOWA COUNTY... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COBB...OR ABOUT 10 MILES WEST OF DODGEVILLE...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... EDMUND AND 6 MILES NORTH OF MINERAL POINT ARPT(KMRJ) BY 555 PM CDT... 8 MILES NORTH OF MINERAL POINT BY 600 PM CDT... DODGEVILLE BY 605 PM CDT... RIDGEWAY BY 620 PM CDT... 6 MILES SOUTH OF DODGEVILLE RAWS BY 625 PM CDT... BARNEVELD BY 630 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4314 9042 4283 9041 4284 8988 4317 8991 $$
000 WWUS53 KMKX 222313 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 613 PM CDT WED AUG 22 2007 WIC049-222330- /O.CON.KMKX.SV.W.0065.000000T0000Z-070822T2330Z/ IOWA- 613 PM CDT WED AUG 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR IOWA COUNTY... AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DODGEVILLE...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HOLLANDALE AND RIDGEWAY BY 620 PM CDT... BARNEVELD BY 625 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4306 9028 4282 9027 4281 8983 4311 8985 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:00 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Aug 22, 2:00 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT WED AUG 22 2007 .DISCUSSION...CONCERN REMAINS WITH FLOODING POTENTIAL AS ACTIVE WET PATTERN TO CONTINUE INTO FRIDAY NIGHT. PATTERN CHANGE BRINGS DRIER WEATHER FOR THE WEEKEND. .SHORT TERM...IMMEDIATE CONCERN IS WITH CONVECTION UPSTREAM ACROSS NRN/WRN IA FINGERING INTO WEST CENTRAL AND CENTRAL WI EARLY THIS AFTERNOON. WK SFC BNDRY EXTENDS FM NE WI INTO NE IA...BUT THIS IS TOUGH TO DEFINE GIVEN WEAK FLOW AND DISTURBED ATMOSPHERE FROM CONVECTION UPSTREAM. THE GFS AND THE NAM ARE HANDLING THIS EARLY CONVECTION VERY DIFFERENTLY. NAM SHOWS IT MOSTLY SOUTH OF THE AREA THROUGH 06Z INTO 12Z. WHILE THE GFS PUSHES IT MOSTLY ENE WITH TIME...RIGHT INTO THE NW HALF OF THE CWA. THE GFS SOLUTION IS ALREADY LOOKING LIKE A BETTER FIT WITH REALITY. HPC QPF FIELDS ARE FOLLOWING CLOSER TO THE GFS AS WELL. SHOULD SEE THE HEAVIEST RAIN NW OF MADISON...AN AREA THAT CAN/T AFFORD MUCH MORE RAIN. A FLASH FLOOD WATCH WAS ISSUED EARLIER FOR ALL BUT THE NRN TIER OF THE CWA TONIGHT. THE SE CWA IS SOAKED AND IF THE COLD POOL WITH THAT CONVECTION ORGANIZES A BIT MORE...THAT COLD POOL INFLUENCE AND THE MEAN STEERING CURRENTS WOULD TAKE THAT CONVECTION ON A MORE EASTERLY TRAJECTORY...INTO EASTERN AND SOUTHEAST WISCONSIN. RIVERS IN THE SE ARE VERY HIGH. MANY REPORTS OF STANDING WATER. A SHOT OF HEAVY RAIN COULD BE PROBLEMATIC. THUS THE MORE WIDESPREAD COVERAGE OF THE WATCH. SOME S/W ENERGY APPEARS TO EJECT OUT OF THE SW AND INTO THE GREAT LAKES LATE TONIGHT AND THU...SOMEWHAT ENERGIZED BY A DIGGING TROUGH NOW MOVING THROUGH THE NRN ROCKIES. THE NAM LOOKS TO OVER DEVELOP THIS SYSTEM WHILE THE GFS...AGAIN...IS LOOKING BETTER. THE NAM HAS AN UNSEASONABLY STRONG H8 LLV JET IN EXCESS OF 60KTS ACROSS KS BY 12Z THU AND PUSHES IT OVER THE CWA BY OOZ. I PREFER THE MORE RESERVED SOLUTION OF THE GFS...STILL 40KTS...BUT POINTING A BIT MORE SOUTH AND EAST OF THE CWA THAN THE NAM. SINCE THE NAM HAS BEEN STRONGLY BIASED WITH A TOO FAR NORTH SOUTION TO THE QPF AND FORCING FIELDS THIS SUMMER...IT OFFERS SUPPORT FOR FOLLOWING THE GFS. THE FRONTOGENESIS IS WEAK SINCE THE BAROCLINIC ZONE IS WELL NORTH ACROSS WI. BUT THE LLV ISENTROPIC LIFT IS IMPRESSIVE. THE LOW TRACKS ALONG THE FRONT LOCATED ACROSS OUR AREA. THIS SHOULD SPELL MORE RAIN FOR THU INTO THU NGT. THE FRONT MOVES LITTLE IN THE WAKE OF THAT LOW AS YET ANOTHER SFC LOW EJECTS OUT OF THE SOUTHWEST ON FRIDAY. MORE RAIN. SO OUR THREAT FOR MORE FLOODING RAINS OVER THE NEXT 48 TO 60 HOURS IS VERY HIGH AS A SERIES OF WAVES MOVES UP THE SFC FRONT IN A SW FLOW ALOFT. WE WILL LIKELY BE EXTENDING OR RE-ISSUING THE FLASH FLOOD WATCHES AS WE GAIN MORE CLARITY IN THE EVOLUTION OF THIS SYSTEM. A PATTERN CHANGE ARRIVES BY SATURDAY AS A CANADIAN HIGH BUILDS SOUTH. COULD BE DRY INTO MONDAY. INTERESTING ANALYSIS OF THE GFS FOR TUE SHOWS THAT IT/S PROGGED QPF FOR US ON TUE/TUE NIGHT MAY BE THE REMNANTS OF HURRICANE DEAN. A BIT DIFFICULT TO PIN THAT ONE DOWN FOR SURE. && .AVIATION...MAIN CONCERN THIS PERIOD IS NRN IA MCS AND HOW IT WILL EVOLVE TO AFFECT SRN WI THIS EVE AND OVERNIGHT. WILL GRADUALLY SPREAD THE MCS ACRS THE AREA OVERNIGHT TNGT AND LOWER CIGS A BIT. NAM MOS HINTS AT MVFR CIGS IN MSN WHILE GUID UNANIMOUS WITH VFR CIGS IN MKE. WILL NEVERTHELESS HINT AT LOWER CIGS WITH THE CONVECTION BUT FOR THE MOST PART KEEP THINGS VFR. BUFKIT AND LLVL RH PROGS IMPLY SUSTAINED LOWER CIGS SHOULD REMAIN TO THE NORTH OF MKE AND MSN WITH THE PSBL BRIEF DROP DOWN TO MVFR/IFR CIGS IN THE STRONGER CONVECTION LATER TNGT AND ERLY THU MRNG. WILL ALSO CARRY MVFR BR LATER TNGT AND HAVE MVFR VSBYS WITH THE STORMS...THO IFR VSBYS NOT OUT OF THE QUESTION IN THE HEAVIER DOWNPOURS. && .MKX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING FOR WIZ056>060-062>072. && DAVIS
Hazardous weather outlook, Aug 22, 6:27 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 627 AM CDT WED AUG 22 2007 WIZ046-047-051-052-056>060-062>072-231000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 627 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. HEAVY RAIN WITH THE STRONGER STORMS WILL AGGRAVATE ANY EXISTING FLOODING PROBLEMS. HEAT INDEX READINGS MAY REACH AROUND 95 DEGREES AROUND MID AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-231000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 627 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 22, 4:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLASH FLOOD 1 S LAKE MILLS 43.06N 88.91W
08/22/2007 JEFFERSON WI NWS EMPLOYEE
LOCALIZED STREET FLOODING IN CITY OF LAKE MILLS
&&
KRRLocal storm report, Aug 22, 5:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST OCONOMOWOC 43.10N 88.50W
08/22/2007 E65.00 MPH WAUKESHA WI TRAINED SPOTTER
55 TO 65 MPH WIND GUST
0455 PM TSTM WND GST 9 NNW HARTLAND 43.22N 88.41W
08/22/2007 M65.00 MPH DODGE WI TRAINED SPOTTER
MEASURED FROM HOME WEATHER STATION
&&
KRRLocal storm report, Aug 22, 5:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
512 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST 2 SE PEWAUKEE 43.07N 88.22W
08/22/2007 E60 MPH WAUKESHA WI TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH WIND GUST 2.5 MILES SE OF
PEWAUKEE.
&&
KRRLocal storm report, Aug 22, 5:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND GST 8 NNW HARTLAND 43.21N 88.41W
08/22/2007 M68 MPH WASHINGTON WI TRAINED SPOTTER
ALSO SOME LARGE TREE BRANCHES BROKEN
&&
KRRLocal storm report, Aug 22, 5:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST BROOKFIELD 43.06N 88.12W
08/22/2007 E60 MPH WAUKESHA WI TRAINED SPOTTER
0.3 MILES SW OF CITY REFERENCE POINT
&&
KRRLocal storm report, Aug 22, 5:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST LANNON 43.15N 88.16W
08/22/2007 E55 MPH WAUKESHA WI TRAINED SPOTTER
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:06 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Green, Iowa, Lafayette, Sauk | 6 hr |
| Aug 21, 11:49 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette, Sauk | 4 hr |
| Aug 22, 12:06 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 54 min |
| Aug 22, 12:37 AM CDT | Flash Flood Warning | MKX | Columbia, Dane | 6 hr |
| Aug 22, 12:44 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 76 min |
| Aug 22, 1:11 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 69 min |
| Aug 22, 1:15 AM CDT | Flash Flood Warning | MKX | Green | 6 hr |
| Aug 22, 1:33 AM CDT | Severe Thunderstorm Warning | MKX | Dodge | 57 min |
| Aug 22, 3:00 AM CDT | Special Marine Warning | MKX | 60 min | |
| Aug 22, 3:28 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 39 min |
| Aug 22, 3:33 AM CDT | Special Marine Warning | MKX | 42 min | |
| Aug 22, 11:22 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more | 48 hr |
| Aug 22, 4:27 PM CDT | Flash Flood Warning | MKX | Dane, Dodge, Green, Jefferson, Lafayette, Washington | 6 hr |
| Aug 22, 4:41 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 43 min |
| Aug 22, 4:58 PM CDT | Flash Flood Warning | MKX | Waukesha | 6 hr |
| Aug 22, 5:03 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 42 min |
| Aug 22, 5:07 PM CDT | Tornado Warning | MKX | Lafayette | 20 min |
| Aug 22, 5:13 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee | 6 hr |
| Aug 22, 5:14 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 5:25 PM CDT | Flash Flood Warning | MKX | Rock | 6 hr |
| Aug 22, 5:29 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 46 min |
| Aug 22, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 60 min |
| Aug 22, 5:40 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Aug 22, 5:41 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 34 min |
| Aug 22, 6:08 PM CDT | Flash Flood Warning | MKX | Racine, Walworth | 6 hr |
| Aug 22, 6:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 47 min |
| Aug 22, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 19 min |
| Aug 22, 6:39 PM CDT | River Flood Warning | MKX | Green | 13 days |
| Aug 22, 6:43 PM CDT | Flash Flood Warning | MKX | Kenosha | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.